Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pimple on the corner of left eye lid?

Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 7493 Questions

default
Posted on Thu, 7 Aug 2014 in General Health
Question: Hi,
My child is 3yrs 4months now. She has got a small pimple like thing on the corner of her left eye lid. It has been growing since 5-6days now. Its in red color. She isnt complaining about pain bt i think there is pain also. Last year also she had the same problem and the Doc had told that this was because of dust accumulation. Her eye has swollen up. Doc had prescribed Neospirin ointment, bt this time it isnt showing any effect.

Please advice,...

Thanks,
XXXXXX
doctor
Answered by Dr. Sumanth Amperayani 1 hour later
Brief Answer:
It could be stye

Detailed Answer:
Hi...Thank you for consulting in Health Care magic.

By what you quote it looks like an infection of the gland of the hair follicle of the eye lid. I would be very happy to guide you even more precisely if you can upload an image of the eye lid of your kid.

If I were your treating paediatrician, I would consider prescribing your kid Ciprofloxacin eye drops for the day and Ciprofloxacin eye ointment of the night of over night care and bacterial control.

I again reiterate the fact that eye conditions are best treated after seeing the lesion directly. So I suggest either you upload an image or consult an ophthalmologist.

Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.
Dr. Sumanth MBBS., DCH., DNB (Paed).,

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Sumanth Amperayani 16 hours later
Hi Dr XXXXXXX

Thanks for your prompt reply.
As I've mentioned in my query above that Aleena had the same problem last year also, her paediatrician had told it was STYE only.

Could you please advise whether I can use the above prescribed medications by you?

Thanks,
XXXXXX
doctor
Answered by Dr. Sumanth Amperayani 44 minutes later
Brief Answer:
You can use after consulting an opthalmologist

Detailed Answer:
Hi...thanks for your trust in me.

But as it is an eye condition I would prefer you to go to an ophthalmologist and then start the medicine as it the best way to do it. I again reiterate the fact that eye conditions are best treated after seeing the lesion directly. So I suggest either you upload an image or consult an ophthalmologist.

But if you are unable to consult an ophthalmologist right now, you can use the medicines prescribed by me. Eye drops 1 drop every 6th hourly in the diseased eye and ointment in the same eye at night. But consult an ophthalmologist as soon as possible.

I wish your kid a speedy recovery. If you need any future medical consultation and suggestions, I will be glad to help. You can approach me at the following link. Please find the link below.
www.healthcaremagic.com/doctors/dr-sumanth-amperayani/67696



Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Ciprofloxacin

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

raised rash all over trunk initially then it started legs neck and head , went to Dr and was prescribed cipro and clindamycin along with a steroid pack. also taking anti seizure meds for epilepsy. could the combination of drugs be causing the rash to become worse instead of healing? This has been going on for one week.

doctor1 MD

I have been on 100 MG cap doseof Doxycycline Hyclate for a pid and tested for all stds and all has come back NEG.why is my heart beating funny and i get dizzy is it from the meds. and they also put me on Ciprofloxacin hcl 500 Mg for three days for a urinenary tract infection. is the meds making me feel this way?

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What could be the reason ?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin every Wed and Sun as ordered by his urinary Dr. He also takes 1 Tamsulosin Hcl 0.4mg every day. His...